# SDR COMA0860102

- Difficulty date: January 29, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 21,398 hours, 17,831 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 99112H5773
- Condition: Cracked
- Location: Cockpit
- Part time: 21,398 hours, 17,381 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5104 - COCKPIT LEFT SIDE WINDOW CRACKED AT CRUISE.  RECEIVED WINDOW HEAT CAUTION MESSAGES.  DECLARED EMERGENCY, DIVERTED TO ACY, LANDED WITHOUT INCIDENT.  REPLACED COCKPIT LEFT SIDE WINDOW.  NO FURTHER DEFECTS.
